Zur theorie der differentialgleichung$y'=f(x, y)$

E. Kamke Tübingen

TBD mathscidoc:1701.33720

Acta Mathematica, 52, (1), 327-339, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:51 uploaded by actaadmin ] [ 117 downloads ] [ 0 comments ]
@inproceedings{e.1929zur,
  title={Zur theorie der differentialgleichung$y'=f(x, y)$},
  author={E. Kamke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051612287429},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={327-339},
  year={1929},
}
E. Kamke. Zur theorie der differentialgleichung$y'=f(x, y)$. 1929. Vol. 52. In Acta Mathematica. pp.327-339. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051612287429.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved